# SDR UG82005F00009

- Difficulty date: August 24, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- Engine: Garrtt TFE7313R1H
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearshaft
- Part number: 30730422
- Condition: Worn
- Location: Lp Gearbox
- Part time: 10,032 hours, 6,533 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF CNTRL NR: PA05005)  THE S.O.A.P. LAB REPORT INDICATED HIGH LEVEL OF IRON (STEEL) IN THE ENGINE.  THE SAMPLE INDICATED A SPECIFIC (BELLEVILLE) WASHER IN THE LP COMPRESSOR GEARBOX WAS FAILING DUE TO A SHIFTING OF THE LP PLANETARY GEARSHAFT ASSY.  AC WAS FERRIED FOR REPAIRS.  ENGINE WAS DISASSEMBLED AS NECESSARY AND THE PLANETARY GEARSHAFT ASSEMBLY WAS REPLACED IAW THE 731 LIGHT MM.  ALL REQUIRED OPERATIONAL CHECKS WERE CARRIED OUT  IAW THE 731 LIGHT MM AND AIRCRAFT WAS RETURNED TO SERVICE.  (K)
